# SDR DALA1128989875

- Difficulty date: April 26, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,726 hours, 65,746 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL NR 21-50 HAS CORROSION.  REMOVED CORROSION IAW 51-10-3 FOUND TO BE OUT OF LIMITS IAW 57-01.  FABED FLOOR PNL 21-50 IAW SRM 53-01.  FABRICATED FLOOR PNL 21-50 IAW SRM 53-23-0 TREATED AND PRIMED IAW SRM 51-10-3.  REASSEMBLED FLOOR PANEL 21-50 IAW SRM 51-03 (REMOVED & REINSTALLED HAT CHANNELS IAW SRM 51-03.
